# SDR DALA2018052213499

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  FUSELAGE FRAME SHEAR TIE BS 1400, BETWEEN STRINGERS 27L - 28L,  CORRODED.  REMOVED AND REPLACED THE SHEAR TIE IAW DWG 146N1011, REV E, AND SRM 51-40-02, STEP 4B.
